# SDR DALA2024122011855

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,460 hours, 9,840 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 AD / EM-EO TASK - DUE TO C/O JC: 5310-01461-08-01 STEP11, THE 4EA ORIGINAL FASTENERS ABOVE STGR22 NOT SHOWN IN J/C FIG2 & FIG8 ON BOTH SIDE AT FR58(BOTH SIDE TOTAL:8EA FASTENERS). CORRECTIVE ACTION: ACCOMPLISHED VA 101334 REV.C IN CONJUCTION WITH WORK CARD 5310- 01461-08-01/02/03/04/05/07. (0719447)
